Translator Disclaimer
April, 2014 A converse theorem for double Dirichlet series and Shintani zeta functions
Nikolaos DIAMANTIS, Dorian GOLDFELD
J. Math. Soc. Japan 66(2): 449-477 (April, 2014). DOI: 10.2969/jmsj/06620449

Abstract

A converse theorem for double Dirichlet series is established. As an application, we show that certain zeta functions introduced by Shintani are actually Weyl group multiple Dirichlet series associated to metaplectic Eisenstein series on $GL(2)$.

Citation

Download Citation

Nikolaos DIAMANTIS. Dorian GOLDFELD. "A converse theorem for double Dirichlet series and Shintani zeta functions." J. Math. Soc. Japan 66 (2) 449 - 477, April, 2014. https://doi.org/10.2969/jmsj/06620449

Information

Published: April, 2014
First available in Project Euclid: 23 April 2014

zbMATH: 1311.11043
MathSciNet: MR3201822
Digital Object Identifier: 10.2969/jmsj/06620449

Subjects:
Primary: 11F68
Secondary: 11F37, 11M32

Rights: Copyright © 2014 Mathematical Society of Japan

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.66 • No. 2 • April, 2014
Back to Top